# SDR SWAA2024091128739

- Difficulty date: August 22, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 33,576 hours, 16,272 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 AFT FLAP LOWER SKIN IS DISBONDED ON I/B SIDE.<[01] CORRECTED SUB-STEP 4;[02] REMOVED AND REPLACED R/H O/B AFT FLAP IAW AMM 27-51-22-400-801 AND AMM 27-51-22-000-801.;[03] VERIFIED CORRECTIVE ACTION 2
